MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAV PIN 3MM X 150MM PACK OF 10; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NAV PIN 3MM X 150MM PACK OF 10; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007003150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paralysis (1997)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a surgical procedure at the user facility the navigation pin was stuck too deep into the fibula.The procedure was completed successfully without a clinically significant delay; or medical intervention.It was further reported that a symptom like peroneal paralysis was observed after the procedure.Attempts are being made to obtain additional information from the user facility.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.Discarded by customer.
 
Event or Problem Description

Brand Name
NAV PIN 3MM X 150MM PACK OF 10
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7635706
Report Number0001811755-2018-01089
Device Sequence Number2143642
Product Code HAW
UDI-Device Identifier37613154107408
UDI-Public37613154107408
Combination Product (Y/N)N
PMA/510(K) Number
K022365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6007003150
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;